The Nehari manifold approach for dirichlet problem involving the p(x)-Laplacian equation

Rabil A. Mashiyev, Sezai Ogras, Zehra Yucedag, Mustafa Avci

Research output: Contribution to journalJournal Articlepeer-review

31 Citations (Scopus)

Abstract

In this paper, using the Nehari manifold approach and some variational techniques, we discuss the multiplicity of positive solutions for the p(x)-Laplacian problems with non-negative weight functions and prove that an elliptic equation has at least two positive solutions.

Original languageEnglish
Pages (from-to)845-860
Number of pages16
JournalJournal of the Korean Mathematical Society
Volume47
Issue number4
DOIs
Publication statusPublished - 2010

Keywords

  • Multiple positive solutions
  • Nehari manifold
  • Variable exponent Lebesgue-Sobolev spaces
  • Variational methods
  • p(x)-Laplacian

Fingerprint

Dive into the research topics of 'The Nehari manifold approach for dirichlet problem involving the p(x)-Laplacian equation'. Together they form a unique fingerprint.

Cite this